MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE INJECTOR; INJECTOR AND SHEATHSET

AOMORI OLYMPUS CO., LTD. SINGLE USE INJECTOR; INJECTOR AND SHEATHSET
Model Number NM-400U-0425
Medical Device Problem Codes Failure to Deliver (2338); Failure to Infuse (2340); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device has not yet been received for evaluation.The cause of the issue cannot be determined at this time.Investigation is ongoing.This report will be supplemented accordingly following investigation.
 
Event or Problem Description
User facility reported with an issue of "ink spreading".Customer stated "the ink is spreading everywhere except where the ink needs to go.According to the reporter, the issue occurred during a standard procedure for a diagnostic colonoscopy procedure.The intended procedure was completed using a similar device.No harm was reported.No patient harm, no user injury reported.This event includes 3 reports: report with patient identifier (b)(6) (nm-400u-0425 lot 1yv).Report with patient identifier (b)(6) (nm-400u-0425 lot 1zv).Report with patient identifier (b)(6) (nm-400u-0425 lot 07v 20).This report is for report with patient identifier (b)(6) (nm-400u-0425 lot 1zv).
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the ink spreading issue could not be determined.The instruction manual identifies the following verbiage, which may have prevented the phenomenon: ¿the operator of this instrument must be a physician or medical personnel under the supervision of a physician and must have received sufficient training in clinical endoscopic technique.This manual does not explain or discuss clinical endoscopic procedures.Before use, prepare and inspect the instrument as instructed below.Should the any irregularity be observed, do not use the instrument; use a spare instead.Damage or irregularity may compromise patient or user safety, for example:posing an infection-control risk, causing tissue irritation, perforation, bleeding or mucous membrane damage, and may result in more severe equipment damage.¿ olympus will continue to monitor field performance for this device.

Brand Name
SINGLE USE INJECTOR
Common Device Name
INJECTOR AND SHEATHSET
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16192141
Report Number9614641-2023-00075
Device Sequence Number14537313
Product Code FBK
UDI-Device Identifier04953170422577
UDI-Public04953170422577
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K902736
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNM-400U-0425
Device Lot Number1ZV
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2022
Supplement Date Received by Manufacturer03/22/2023
Initial Report FDA Received Date01/18/2023
Supplement Report FDA Received Date04/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown